# SDR UPS205562

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Rt Inbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, RT WING O/B AILERON I/B CENTER HINGE FITTING AILERON SIDE IS CORRODED AND BEARING BLOCK HAS BLOWN DUST COVER.  REPLACED CENTER HINGE FITTING IAW UPS OHM 57-50-111 AND MM 27-10-41.
